On quasi-uniform box products
We revisit the computation of entourage sections of the constant uniformity of the product of countably many copies the Alexandroff one-point compactification called the Fort space. Furthermore, we define the concept of a quasi-uniformity on a product of countably many copies of a quasi-uniform space, where the symmetrised uniformity of our quasiuniformity coincides with the constant uniformity. We use the concept of Cauchy filter pairs on a quasi-uniform space to discuss the completeness of its quasi-uniform box product.
J. R. Bell, The uniform box product, Proc. Amer. Math. Soc. 142 (2014), 2161-2171.
J. R. Bell, An infinite game with topological consequences, Topology Appl. 175 (2014), 1-14.
J. R. Bell, The uniform box product problem, PhD thesis, SUNY at Buffalo, 2010.
D. Doitchinov, On completeness of quasi-uniform spaces, C.R. Acad. Bulgare Sci. 41, no. 4 (1988), 5-8.
P. Fletcher and W. Hunsaker, A note on totally bounded quasi-uniformities, Serdica Math. J. 24 (1998), 95-98.
P. Fletcher and W. Hunsaker, Completeness using pairs of filters, Topology Appl. 44 (1992), 149-155.
G. Gruenhage, Infinite games and generalizations of first-countable spaces, General Topology and Appl. 6 (1976), 339-352.
J. Hankins, The uniform box product of some spaces with one non-isolated point, PhD thesis, University of South Carolina, 2012.
H.-P. Künzi and C. Makitu Kivuvu, A double completion for an arbitrary $T_0$-quasi-metric space, J. Log. Algebr. Program. 76 (2008), 251-269.
H.-P. A. Künzi, An Introduction to quasi-uniform spaces. Contemp. Math. 486 (2009), 239-304.
C. M. Kivuvu, On Doitchinov's quietness for arbitrary quasi-uniform spaces, PhD thesis, University of Cape Town, 2010.
R. Stoltenberg, Some properties of quas-uniform spaces, Proc. London Math. Soc. 17 (1967), 226-240
S. W. Williams, Box products, Handbook of set-theoretic topology, 69-200, North-Holland, Amsterdam, 1984.
Metrics powered by PLOS ALM
Universitat Politècnica de València